On the superintegrability of the rational Ruijsenaars-Schneider model

V. Ayadi, L. Fehér

Research output: Contribution to journalArticle

6 Citations (Scopus)


The rational and hyperbolic Ruijsenaars-Schneider models and their non-relativistic limits are maximally superintegrable since they admit action variables with globally well-defined canonical conjugates. In the case of the rational Ruijsenaars-Schneider model we present an alternative proof of the superintegrability by explicitly exhibiting extra conserved quantities relying on a generalization of the construction of Wojciechowski for the rational Calogero model.

Original languageEnglish
Pages (from-to)1913-1916
Number of pages4
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number19-20
Publication statusPublished - Apr 19 2010


  • Ruijsenaars-Schneider model
  • Superintegrability

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this